when i do not take levothyroxine there is more tremor, weakness,palpitations than when i take it. why? any explanation or advice?
tremor,palpitation, weakness : when i do not... - Thyroid UK
Why would you not take your Levothyroxine? How long do you not take it for to notice these symptoms?
Palpitations definitely are one of the signs/symptoms of hypothyroidism so it's possible you are becoming symptomatic if you don't take your Levo.
I am not medically qualified but it would suggest to me that you are not on an optimum dose of hormones yet. The aim is a TSH of 1 or lower with a Free T4 and Free T3 in the upper part of the ranges.
Has your doctor tested for thyroid antibodies? If not ask him to do so because if we have antibodies present it would mean you have an Autoimmune Thyroid Disease but treatment is the same as for hypothyroid.
Levothyroxine is also called T4. T4 is an inactive hormone and has to convert to T3. T3 is also called liothyronine and it is the Active thyroid hormone and it is T3 which is required in our millions of T3 receptor cells - the brain and heart contain the most - so we have to have a good conversion and an optimum dose.
Do you get the earliest possible blood test, fasting (you can drink water) and allow a gap of 24 hours between last dose of hormones and the test and take afterwards. This helps keep the TSH at its highest as that seems to be all the doctors look at.
Your B12, Vit D, iron, ferritin and folate all have to be optimal as well.
vitamins,iron,ferritin not done recentl.
Its because of the stresshormones , they compensate the hypothyroidism state
Not what you're looking for?
You may also like...
anyone else experiences tremors with Hashimotos? I know tremors are common when hyper but mine are...
After 4 weeks of taking 150mcg of levo. I started with really bad palpitations and racing pulse...
wondering if anyone on here has palpitations due to thyroid problems, or with taking Levo
that the palpitations they had when overmedicated/hyper were different from those they got when...
Are palpitations, really bad ones, a sign of too much or too little thyroid med? I only take T3 and